Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rash outbreak with sunburn, spreading throughout the body. Treatment advise?

To whom it may concern, I have been looking for any help concerning a rash that only goes away when I get a sunburn . It s spreading outward now and I have been to see two doctors and nothing seems to work. I have one on my stomach , one on my thighs on the inside on front that goes around and is now on my butt. If you can help with this please help God bless, J.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.

The condition you are describing can be photodermatitis.
Effective oral and topical medications are now available for photodermatitis .

My advise to you would be to use topical hydrocortisone cream with good moisturizer.

Sun exposure can aggravate photodermatitis.Keeping the sunprotection is important to treat hyperpigmentation. Use sunscreen with SPF 50.

Consult a good dermatologist who can provide you with these options along with effective oral prescription medicines.

Hope this helps.

MD Dermatologist
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor